# SDR YENA201702060069

- Difficulty date: February 6, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N283JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000125
- Aircraft time: 26,921 hours, 16,663 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT DID NOT DISPLAY DISARMED MESSAGE WHEN EMERGENCY LIGHT SWITCH WAS SELECTED TO OFF.   FOUND THAT PIN 8 ON PO301 CONNECTOR WAS NOT GROUNDED. FOUND PIN H AT GS0287SN GROUND STUD LOOSE. RE-INSERTED PIN H IAW SWPM 20-35-03. EMERGENCY LIGHT MESSAGES NOW OPERATE NORMALLY.
